Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("ENGL H")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 26

  • Page / 2
Export

Selection :

  • and

Discrepancy principles for Tikhonov regularization of ill-posed problems leading to optimal convergence ratesENGL, H. W.Journal of optimization theory and applications. 1987, Vol 52, Num 2, pp 209-215, issn 0022-3239Article

BEMERKUNGEN ZUR AUFWANDMINIMIERUNG BEI STETIGKEITS-METHODEN SOWIE ALTERNATIVEN BEI DER BEHANDLUNG DER SINGULAEREN SITUATION. = REMARQUE SUR LA MINIMISATION DE LA DEPENSE POUR DES METHODES DE CONTINUITE AINSI QUE POUR DES ALTERNATIVES POUR L'ETABLISSEMENT DE SITUATIONS SINGULIERESWACKER H; ENGL H; ZARZER E et al.1977; SER. INTERNATION. ANAL. NUMER.; SUISSE; DA. 1977; VOL. 38; PP. 175-193; BIBL. 2 P.; (NUMER. ANWEND. EIGENWERTAUFGABEN VERZWEIGUNSPROBL. TAG. VERTRAGSANSZ.; OBERWOLFACH; 1976)Conference Paper

A parameter choice strategy for (iterated) Tikhonov regularization of ill-posed problems leading to superconvergence with optimal ratesENGL, H. W.Applicable analysis (Print). 1988, Vol 27, Num 1-3, pp 5-18, issn 0003-6811Article

On the choice of the regularization parameter for iterated Tikhonov regularization of III-posed problemsENGL, H. W.Journal of approximation theory. 1987, Vol 49, Num 1, pp 55-63, issn 0021-9045Article

A posteriori parameter choice for general regularization methods for solving linear ill-posed problemsENGL, H. W; GFRERER, H.Applied numerical mathematics. 1988, Vol 4, Num 5, pp 395-417, issn 0168-9274Article

Approximate solutions of nonlinear random operator equations: convergence in distributionENGL, H. W; RÖMISCH, W.Pacific journal of mathematics. 1985, Vol 120, Num 1, pp 55-77, issn 0030-8730Article

Weak convergence of approximate solutions of stochastic equations with applications to random differential and integral equationsENGL, H. W; ROMISCH, W.Numerical functional analysis and optimization. 1987, Vol 9, Num 1-2, pp 61-104, issn 0163-0563Article

Convergence rates for Tikhonov regularization in finite-dimensional subspaces of Hilbert scalesENGL, H. W; NEUBAUER, A.Proceedings of the American Mathematical Society. 1988, Vol 102, Num 3, pp 587-592, issn 0002-9939Article

An improved version of Marti's method for solving ill-posed linear integral equationsENGL, H. W; NEUBAUER, A.Mathematics of computation. 1985, Vol 45, Num 172, pp 405-416, issn 0025-5718Article

Existence and uniqueness of solutions of the equilibrium equations for a class of nonlinearly elastic materialsENGL, H. W; STANGL, C.Zeitschrift für angewandte Mathematik und Mechanik. 1998, Vol 78, Num 7, pp 467-481, issn 0044-2267Article

Using the L-curve for determining optimal regularization parametersENGL, H. W; GREVER, W.Numerische Mathematik. 1994, Vol 69, Num 1, pp 25-31, issn 0029-599XArticle

Convergence rates for maximum entropy regularizationENGL, H. W; LANDL, G.SIAM journal on numerical analysis. 1993, Vol 30, Num 5, pp 1509-1536, issn 0036-1429Article

Numerical solution of an inverse problem connected with continuous casting of steel = Solution numérique d'un problème inverse en relation avec la coulée continue de l'acierENGL, H. W; LANGTHALER, T.Zeitschrift für Operations Research. 1985, Vol 29, Num 6, pp B.185-B.199, issn 0373-790XArticle

Androgen receptor binding activity in meningiomasLESCH, K. P; ENGL, H. G; GROSS, S et al.Surgical neurology. 1987, Vol 28, Num 3, pp 176-180, issn 0090-3019Article

Optimal a posteriori parameter choice for Tikhonov regularization for solving nonlinear ill-posed problemsSCHERZER, O; ENGL, H. W; KUNISCH, K et al.SIAM journal on numerical analysis. 1993, Vol 30, Num 6, pp 1796-1838, issn 0036-1429Article

A higher order approximation technique for restricted linear least-squares problemsENGL, H. W; GROETSCH, C. W.Bulletin of the Australian Mathematical Society. 1988, Vol 37, Num 1, pp 121-130, issn 0004-9727Article

Numerische Behandlung des Ausbauchens der Strangschale von GiesssträngenBINDER, A; ENGL, H. W; SCHEIDL, R et al.Zeitschrift für angewandte Mathematik und Mechanik. 1991, Vol 71, Num 6, pp T680-T681, issn 0044-2267Article

Some inverse problems for a nonlinear parabolic equation connected with continuous casting of steel : stability estimates and regularizationBINDER, A; ENGL, H. W; VESSELLA, S et al.Numerical functional analysis and optimization. 1990, Vol 11, Num 7-8, pp 643-671, issn 0163-0563Article

A regularization scheme for an inverse problem in age-structured populationsENGL, H. W; RUNDELL, W; SCHERZER, O et al.Journal of mathematical analysis and applications. 1994, Vol 182, Num 3, pp 658-679, issn 0022-247XArticle

Convergence rates for Tikhonov regularisation of non-linear ill-posed problemsENGL, H. W; KUNISCH, K; NEUBAUER, A et al.Inverse problems. 1989, Vol 5, Num 4, pp 523-540, issn 0266-5611Article

Optimum structural design using MSC/NASTRAN and sequential quadratic programmingMAHMOUD, K. G; ENGL, H. W; HOLZLEITNER, L et al.Computers & structures. 1994, Vol 52, Num 3, pp 437-447, issn 0045-7949Article

Parameter identification from boundary measurements in a parabolic equation arising from geophysicsSCHERZER, O; ENGL, H. W; ANDERSSEN, R. S et al.Nonlinear analysis. 1993, Vol 20, Num 2, pp 127-156, issn 0362-546XArticle

Correlation between estrophilin immunoreactivity and androgen receptor-binding activity in meningiomasLESCH, K. P; SCHOTT, W; ENGL, H. G et al.European neurology. 1987, Vol 26, Num 4, pp 252-257, issn 0014-3022Article

Distribution of event times in time-resolved fluorescence : the exponential series approach : algorithm, regularization, analysisLANDL, G; LANGTHALER, T; ENGL, H. W et al.Journal of computational physics (Print). 1991, Vol 95, Num 1, pp 1-28, issn 0021-9991Article

Gonadal steroid receptors in meningiomasLESCH, K.-P; SCHOTT, W; ENGL, H.-G et al.Journal of neurology. 1987, Vol 234, Num 5, pp 328-333, issn 0340-5354Article

  • Page / 2